# SDR DBCA201305050006

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,850 hours, 6,794 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 3086072183010
- Condition: Failed
- Location: Te Flap
- Part time: 7,850 hours, 6,794 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO ORD THE FLAPS WOULD NOT EXTEND.  CREW RETURNED TO MKE, THE LANDING WAS UNEVENTFUL.  MAINTENANCE TROUBLESHOT TO FAILED FLAP RESET SWITCH WHICH CAUSED THE SYSTEM TO STICK IN SELF-TEST MODE.  REPLACED FLAP RESET SWITCH.  OPS CHECKED GOOD.
